Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I had sex with my boyfriend with a condom. However My boyfriend later removed it and ejaculated over (outside) my vagina. I had emergency contraceptive pill within 3 hours (on the 28th of September). I had taken the an ECP one week prior as well. However, it has been a month since and I am about 20 days overdue and I haven't got my period. I am not on any standard birth control. Worried that I could be pregnant, I took the urine test and got the HCG blood test and a trans vaginal ultrasound. The urine test is negative. On the 24th October I had the first Beta HCG test which was 1.20 (negative). Then I had another beta HCG on the 30th which also came back negative (0.2). I was told to wait for my periods to start but the wait was worrying me so I had an Trans Vaginal Ultrasound done on the 3rd November. The results came back normal. One doctor suggested I take Primolut N to induce my periods so I began taking it on the 3rd November for 5 days. Throughout this time I have been experiencing stomach cramps and one the second day of taking Primolut N I also had light spotting. Last date I had my periods was 18th September. Could I be pregnant?

1 Doctor Answered
I had sex with my boyfriend with a condom. However My boy...
No,you are not pregnant according to reports.The problem occured while taking two ECP at interval of one wek causing dissturbaance in your cycle.So you will have to wait some more days for your next periods.Taking frequent ECP can cause some serious health related problem.
3102 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.